# SDR C77A20130810013

- Difficulty date: August 6, 2013
- Submitted: August 10, 2013
- Operation: Air carrier
- Aircraft: N609CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000195
- Aircraft time: 15,871 hours, 9,043 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bearing
- Part number: 17062021901
- Condition: Worn
- Location: Zone 300
- Part time: 15,871 hours, 9,043 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER FAILS PITCH AND ROLL BACKLASH TEST.  R & R LT & RT SPHERICAL BEARINGS,  EXTERNAL HINGE PINS, AND FRAME BUSHINGS, IAW AMM 55-21-00.  PERFORMED HORIZONTAL STAB BACKLASH IAW AMM 27-40-00-00.  BACKLASH PASSED.
